# SDR 2016F00214

- Difficulty date: September 19, 2016
- Submitted: October 19, 2016
- Operation: General aviation
- Aircraft: N3311R
- Make and model: Cessna 182L
- Aircraft serial: 18258611
- Aircraft time: 5,351 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 5520 · Elevator Structure
- Part: Tube
- Part number: 1236011
- Condition: Broken
- Location: Elevator
- Part time: 5,351 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING A PART 91 FLIGHT TRAINING,  PILOTS EXPERIENCED CONTROL YOKE OSCILLATION.  RETURNED TO AIRPORT WITHOUT INCIDENT. DURING INSPECTION, FOUND TRIM TAB TUBE BROKEN AS SECONDARY DAMAGE. BELIEVE PRIMARY FAILURE OF ELEVATOR COUNTER BALANCE WEIGHT ATTACH RIB.
